# SDR DALA2022101806746

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON BRACKET OF NLG UNSAFE LIGHT AT NOSE LANDING GEAR. CORRECTIVE ACTION: SUMMARY OF NRC 00140: BRACKET OF NLG UNSAFE LIGHT AT NOSE LANDING GEAR (3 EA S) WERE REPLACED PER DWG 284N1762 REV: A. (2453392)
